The original version of this page can be found at : http://www.healingwell.com/community/default.aspx?f=31&m=3885633
Posted By : marklipton - 7/21/2017 8:18 AM
So day of this horrible head pain has led me here. . . I keep throwing up. I cant look at light or screens for very long. I have so much work to do but am trying my mindful best at mindfully healing and letting this run its course.

I see a neurologist and take zomig for my pain. but it doesn't seem to be helping this time. should i increase my dose? is a vit B flush worth the heat it causes?

Mostly, I just need to vent about how I feel. I can't keep complaining about this pain. Im tired of hearing myself.

thanks for listening. m

Posted By : BnotAfraid - 7/31/2017 1:39 PM
Call you doc and let them know what is going on.

Sometimes 5 days of prednisone step down, will stop the flare up. Call GP if you have to.

Try warm/heat packs over the eyes, and counting backwards in a whispers from 100, lying in a dark quite room

Drink at least 32oz of water a day , not caffeine or sports, energy drinks. Stay away from junk food.

Eat light, greens, fruit, yogurt.

Feel better
Peace
Trina
Moderator - Depression

"...when the gift of sight is cause enough for jubilation."
Billy Collins from the poem. HIGH

DX: reverse Trigeminal Neuralgia;Cluster headaches; Atypical face pain;Hemicrania Continua; raynauds;complex PTSD; recurring MDD,disassociative disorder;

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer